Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the cause of dizziness after sleeping on the left side post migraine attack ?

hi I have dizziness when I sleep on the left hand side, during the day time it is less. I had migrain 4 weeks back, since then I have this problem. It is there from last 4 weeks. Last week when I consulted doctor, he referred me to ENT . ENT checked my ear and said everything is normal. Again today I had to wake up many times in the night because of the dizziness. Please advice. Thanks Sheik
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dea Sheik Hello I am Dr Sharma On the basis of info provided it appears that you are having benign positional vertigo(due to deposits in organ of balance in ear). It is due to the involvement of the organ of balance located in inner ear. It is a self liniting condition and usually settles in 2 to 3 months (maximum). For that duration you may need labyrinthine sedatives. There arre some maneovres which helps in clearing deposits from the organ of balance. But there areother possibilities too. I would dvise you for a ENT check up and a neurology check up. At the same time soemblood tests, audiogram and may be a CT scan head will be required for the diagnosis I hope this answers your concern with regards Ravinder Sharma
Answered: Mon, 16 Apr 2012
I find this answer helpful
ENT Specialist Dr. Sreenivas's  Response
hi sheik
welcome to healthcaremagic

you seem to be suffering from BPPV, a common condition.
you need to learn a couple of exercise regimens (freely available on NET) and if possible an epleys manouevere by an ENT surgeon

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor